# SDR SIMA960522

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 15516
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT NR 3651 - NOSE LANDING GEAR UPPER PANEL INDICATES UNLOCK INFLIGHT AND THE GEAR IS MAKING A CLICKING SOUND.  MX REPLACED THE NOSE GEAR UPLOCK MICROSWITCH.  CHECKED GOOD AIRCRAFT RETURNED TO SERVICE.  (M)
